Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Modular representations of classical Lie algebras


Author: J. E. Humphreys
Journal: Bull. Amer. Math. Soc. 76 (1970), 878-882
MSC (1970): Primary 1730, 1640; Secondary 2080
DOI: https://doi.org/10.1090/S0002-9904-1970-12594-0
MathSciNet review: 0258902
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Borel, Properties and linear representations of Chevalley groups, Lecture Notes in Math. no. 131, Springer-Verlag, (to appear). MR 258838
  • 2. N. Bourbaki, Groupes et algèbres de Lie. Chaps. IV-VI, Hermann, Paris, 1969.
  • 3. B. Braden, Restricted representations of classical Lie algebras of types A, Bull. Amer. Math. Soc. 73 (1967), 482-486. MR 35 #1645. MR 210759
  • 4. C. W. Curtis and I. Reiner, Representation theory of finite groups and associative algebras, Pure and Appl. Math., vol. XI, Interscience, New York, 1962. MR 26 #2519. MR 144979
  • 5. R. D. Pollack, Restricted Lie algebras of bounded type, Bull. Amer. Math. Soc. 74 (1968), 326-331. MR 36 #2661. MR 219582
  • 6. Séminaire "Sophus Lie" de L'École Normale Supérieure 1954/55, Théorie des algèbres de Lie, Secrétariat mathématique, Paris, 1955. MR 17, 384.
  • 7. R. Steinberg, Lectures on Chevalley groups, Yale University, New Haven, Conn., 1968. (mimeograph) MR 466335
  • 8. D.-N. Verma, Structure of certain induced representations of complex semisimple Lie algebras, Dissertation, Yale University, New Haven, Conn., 1966.
  • 9. D.-N. Verma, Structure of certain induced representations of complex semisimple Lie algebras, Bull. Amer. Math. Soc. 74 (1968), 160-166. MR 36 #1503. MR 218417

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 1730, 1640, 2080

Retrieve articles in all journals with MSC (1970): 1730, 1640, 2080


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12594-0

American Mathematical Society